MathSciNet Relay Station
MathSciNet bibliographic data
MR290351 (44 #7535) 55.20 (57.00)
Sumners, D. W. Invertible knot cobordisms. Comment. Math. Helv. 46 1971 240–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement